Meng, Q

< Back to all Authors
Group by: Item type | Date
Jump to:
Number of items: 3.


Meng, Q, Shen, Y and Shi, Peng ORCID: 0000-0001-8218-586X (2018) On the existence of optimal controls for backward stochastic partial differential equations. Statistics and Probability Letters, 137. 113 - 123. ISSN 0167-7152

Marney, Donavan, Saber, N, Meng, Q, Hsu, HY, Lee, SH, Kuan, HC, Kawashima, N and Ma, J (2015) Smart thin-film piezoelectric composite sensors based on high lead zirconate titanate content. Structural Health Monitoring, 14 (3). 214 - 227.

Shen, Y, Meng, Q and Shi, Peng (2014) Maximum principle for mean-field jump-diffusion stochastic delay differential equations and its application to finance. Automatica, 50 (6). 1565 - 1579. ISSN 0005-1098